# SDR DALA13060536813

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 574, S27-28R, DENTED & CREASED. DAMAGE REMOVED AND REPAIRED IAW ER/A 519284-14.
